MathSciNet Relay Station
MathSciNet bibliographic data
MR842618 (88b:11023) 11F27 (22E41 32N15)
Kudla, Stephen S.; Millson, John J. The theta correspondence and harmonic forms. I. Math. Ann. 274 (1986), no. 3, 353–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement